# SDR REXA2020021230197

- Difficulty date: January 23, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 24,646 hours, 24,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387799
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY SEAT RAIL FS 559+80-559+96, RBL27 CORRODED
INSTALLED NEW BAGGAGE RAIL + SEAT TRACK FITTIGN IAW CRJ 200 AMM 53-01-11-801 WVAC EMP #750 MTC.
